MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 2000

[Toxic epidermal necrolysis. Therapy in ICU with intravenous immunoglobulins in a case].

Andresen M, Boghero Y, Molgó M, Dougnao A, Díaz O

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report a 27 years old homosexual male with AIDS that was admitted to the ICU dehydrated, with fever and severe malaise. He had irregular bullae, an extensive purpuric exanthema and a zone of epidermic detachment in the right arm. A toxic epidermal necrolysis was diagnosed and therapy with i.v. immunoglobulins was started. After four days of treatment, bullous lesions disappeared and the extension of exanthema decreased. Toxic epidermal necrolysis is a potentially fatal disease and the use of intravenous immunoglobulins for this condition has been reported as successful.

Для цитирования: Andresen M, Boghero Y, Molgó M, Dougnao A, Díaz O. [Toxic epidermal necrolysis. Therapy in ICU with intravenous immunoglobulins in a case].. Revista medica de Chile. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.